Nonlinear Stochastic Partial Differential Equations of hyperbolic type driven by Lévy-type noises

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalDiscrete & Continuous Dynamical Systems, Series B
DateAccepted/In press - 1 Sep 2016
DateE-pub ahead of print - 1 Oct 2016
DatePublished (current) - 1 Nov 2016
Issue number9
Number of pages30
Pages (from-to)3269-3299
Early online date1/10/16
Original languageEnglish

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations